Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 12, NWS Atlanta, GA

March 31, 201096 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Mar 31, 2010, 2:56 PM EDT for 96 counties in Georgia. It took effect at Apr 1, 2010, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2010, 2:56 PM EDT (18:56 UTC)
In effect from
Apr 1, 2010, 1:00 PM EDT
Expired
Apr 1, 2010, 8:00 PM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WWUS82 KFFC 311856
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010300-
/O.UPG.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/
/O.NEW.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/
/O.CON.KFFC.FW.W.0011.000000T0000Z-100401T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
256 PM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE 
HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR 
NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

THESE WARNINGS INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 15 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
AND POSSIBLY AGAIN ON THURSDAY AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY
BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING.

&&

$$
4 follow-up statements
427 
WWUS82 KFFC 010007
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
/O.EXP.KFFC.FW.W.0011.000000T0000Z-100401T0000Z/
/O.CON.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
807 PM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
THURSDAY FOR NORTH AND CENTRAL GEORGIA...
...RED FLAG WARNING HAS EXPIRED FOR NORTH AND CENTRAL GEORGIA TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR NORTH
AND CENTRAL GEORGIA.

THESE WARNINGS INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THURSDAY
AFTERNOON.

REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY
BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$
095 
WWUS82 KFFC 010801
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 AM EDT THU APR 1 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-012015-
/O.CON.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
401 AM EDT THU APR 1 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND 
CENTRAL GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING. 

THIS WARNING INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THURSDAY
AFTERNOON.

REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY
BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$
708 
WWUS82 KFFC 011510
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 AM EDT THU APR 1 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020000-
/O.CON.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1110 AM EDT THU APR 1 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND CENTRAL 
GEORGIA...

THIS WARNING INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON.

REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY
BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$
380 
WWUS82 KFFC 011954
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT THU APR 1 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020000-
/O.CON.KFFC.FW.W.0012.000000T0000Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
354 PM EDT THU APR 1 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE 
HUMIDITY...

DRY FUEL MOISTURE CONDITIONS HAVE COMBINED WITH RELATIVE HUMIDITY
VALUES OF 15 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH.
THIS HAS CREATED DANGEROUS FIRE WEATHER CONDITIONS THIS
AFTERNOON.

REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY
BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Mar 31, 11:23 AM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Mar 31, 11:23 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EDT WED MAR 31 2010

.UPDATE...
CURRENT FORECAST APPEARS ON TRACK. NO UPDATE TO ZONES PLANNED AT
THIS TIME.

49
&&

.PREV DISCUSSION... /ISSUED 525 AM EDT WED MAR 31 2010/

SHORT TERM /TODAY THROUGH FRIDAY/...
SHORT TERM WEATHER DOMINATED BY THE UPPER LEVEL RIDGE BUILDING OVER
THE EASTERN U.S. AS A TROUGH DEEPENS OVER THE WEST. THE RIDGE IS
CENTERED OVER GEORGIA/FLORIDA BY THURSDAY NIGHT BEFORE BEGINNING TO
WEAKEN OVER WESTERN PORTIONS OF FORECAST AREA FRIDAY AS IT CONTINUES
TO SHIFT EASTWARD. SHORT TERM PERIODS MAINLY A TEMPERATURE FORECAST
AS SUNNY SKIES AND LIGHT WINDS WILL PREVAIL UNDER THE INFLUENCE OF
THE UPPER RIDGE AND SURFACE HIGH PRESSURE. GUIDANCE TEMPERATURES ARE
IN GOOD AGREEMENT SHOWING MID TO UPPER 70S TODAY FOLLOWED BY 80S
THURSDAY AND FRIDAY. LOW LEVEL THICKNESS SHOWS A WARM UP IN
TEMPERATURES OF AROUND 10 DEGREES THIS AFTERNOON VERSUS YESTERDAY.
WILL AGAIN LEAN TOWARD WARM SIDE OF GUIDANCE NUMBERS TODAY.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
EXTENDED MODELS DIVERGE ON HOW QUICKLY THE UPPER RIDGE SHIFTS OFF
THE SOUTHEAST COAST WITH GFS FASTER THAN ECMWF/CANADIAN MODELS.
ECMWF HAS HAD GOOD RUN-TO-RUN CONSISTENCY AND HAS PROVEN ITSELF WITH
THE PAST SEVERAL STORM SYSTEMS AS MODEL OF CHOICE SO HAVE LEANED
HEAVILY TOWARD ECMWF SOLUTION.  THE UPPER LEVEL RIDGE WILL SLOWLY
SHIFT EASTWARD THROUGH SATURDAY NIGHT. THE SHORTWAVE LIFTS THROUGH
THE NORTHERN PLAINS AROUND THE RIDGE THROUGH SUNDAY..WHICH KEEPS THE
BULK OF THE FORCING NORTH THE AREA WITH THE WEAK SURFACE FRONT
CROSSING THE AREA SUNDAY...WITH SOME INSTABILITY NOTED.  CONTINUE TO
CARRY SLIGHT TO LOW CHANCE POPS WITH BEST CHANCES ACROSS NORTHWEST
AREAS. SURFACE AND UPPER LEVEL RIDGING BUILD IN ONCE AGAIN FOR THE
EARLY PART OF NEXT WEEK. AFTERNOON HIGH CONTINUE 5-10 DEGREES ABOVE
NORMAL BUT WELL BELOW RECORD HIGHS THIS TIME OF YEAR.

FIRE WEATHER...
DRY WEATHER CONTINUES ACROSS THE AREA WITH FIRE WEATHER CONCERNS
THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. FUELS HAVE ALREADY
DRIED OUT TO LESS THAN 10 PERCENT. RELATIVE HUMIDITIES ARE
EXPECTED TO DROP BELOW 25 PERCENT ACROSS THE AREA FOR MUCH OF THIS
AFTERNOON. RED FLAG WARNING ALREADY IN AFFECT AND WILL CONTINUE.
SIMILAR CONDITIONS EXPECTED TOMORROW AFTERNOON AND WILL CONTINUE
THE FIRE WEATHER WATCH FOR THAT TIME FRAME DUE TO DRY FUEL MOISTURES
AND LOW RELATIVE HUMIDITES.

AVIATION...
HIGH PRESSURE CENTERED OVER GA/AL AREA WILL CONTINUE TO DOMINATE THE
WEATHER TODAY. SKIES SHOULD REMAIN CLEAR EXCEPT FOR PATCHY CIRRUS.
NO VISIBILITY RESTRICTIONS EXPECTED. WINDS SHOULD REMAIN WEST TO
NORTHWEST THIS MORNING...BECOMING MORE SOUTHWEST THIS AFTERNOON.
WIND SPEEDS SHOULD BE MOSTLY LESS THAN 10KT.

41
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          81  46  86  51  87 /   0   0   0   0   5
ATLANTA         79  52  82  55  83 /   0   0   0   0   5
BLAIRSVILLE     75  38  79  42  80 /   0   0   0   0   5
CARTERSVILLE    79  41  83  43  86 /   0   0   0   0   5
COLUMBUS        79  47  82  51  84 /   0   0   0   0  10
GAINESVILLE     79  50  82  54  83 /   0   0   0   0   5
MACON           80  42  83  46  85 /   0   0   0   0   5
ROME            79  42  83  45  86 /   0   0   0   0   5
PEACHTREE CITY  80  39  83  43  85 /   0   0   0   0   5
VIDALIA         80  48  84  52  86 /   0   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

12
&&
Hazardous weather outlook, Mar 31, 11:26 AM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1126 AM EDT WED MAR 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE NORTHERN GULF AREA WILL CONTINUE
TO BRING DRY AND WARMER WEATHER TO GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE
TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS.

.DISCUSSION...
VERY DRY CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING. HUMIDITY
VALUES WILL FALL TO AS LOW AS 20 TO 25 PERCENT. THE DRY AIR AND
LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE
WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON THURSDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.